# SDR AALA20100714TUL10

- Difficulty date: July 14, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 59,929 hours, 30,873 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUTTE DOOR ATTACH BRACKET BELOW RIGHT INBOARD SPOILER REACTION ARM IS CRACKED.  INSTALLED REPAIR DOUBLER AS PER EA MD80-57-011788 AND SRM 57-09-00.
